Join the 'Triamterene' group to help and get support from people like you.
We found 56 questions associated with the 'Triamterene' topic.
Hydrochlorothiazide/triamterene - my husband is taking this medication but has a skin allergy to it?
Posted 13 Jan 2017 by • 0 answers
... and most all
Hydrochlorothiazide/Triamterene - Can this medication cause severe leg pain and leg jerking at night
Posted 21 Oct 2016 by • 0 answers
When I take this medication my legs hurt very bad and some days can't hardly walk. My legs jerk at night interrupting sleep. There has been days I've not taken this medication because of going to church or shopping legs felt a lot better and didn't jerk at night.
Posted 21 Sep 2016 by • 2 answers
To clarify, I've gotten off of all blood pressure meds with the triamterene-hctz being the last of them. Blood pressure is fine, but I now have edema in my hands, feet and ankles. How long will it take for the edema to go away?
Posted 5 Sep 2016 by • 0 answers
... like crazy?
Posted 3 Apr 2016 by • 1 answer
Posted 31 Mar 2016 by • 0 answers
Posted 18 Mar 2016 by • 0 answers
... would be good
Posted 12 Mar 2016 by • 0 answers
Posted 9 Feb 2016 by • 0 answers
hydrochlorothiazide/triamterene and potassium chloride
Posted 16 Jan 2016 by • 0 answers
Posted 23 Mar 2014 by • 1 answer
Request information as to the affect of grapefruit on the high blood pressure that follows: Irbesartan Metoprolol ER, Triamterene/HCTZ
Posted 3 Feb 2012 by • 1 answer
I have been off of blood pressure medicine for several months now, but had continued taking Traimterene/HCTZ. Just realizing the side effects and should get off of this drug. How do I stop taking it safely?
Posted 27 Jun 2014 by • 1 answer
Is it all right to not take the Triamterene for a few weeks?
Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?
Posted 5 Feb 2015 by • 1 answer
I take the drug to excrete sodium and I keep a pretty low sodium diet below 1200mg daily. I would like to ween myself off the drug given it lowers blood pressure and I feel it could also be contributing to ED. My main concern is the potential of suffering a Menieres attack once I am off the drug. ...
I only took two pills of triamterene and doctor took me off for stomach pains and nausea and really?
Posted 26 Mar 2015 by • 1 answer
Pains and other complications. I didn't take one today and already feel better. How long to get out of my system
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Triamterene Patient Information at Drugs.com
- Triamterene Information for Consumers
- Triamterene Information for Healthcare Professionals (includes dosage details)
- Side Effects of Triamterene (detailed)